MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG45CTAMT
Medical Device Problem Codes Failure to Fire (2610); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter during a thoracic procedure, cartridge was not firing, sticking when opening and closing.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant medical products: sigphandle, sig power sigphandle handle (serial#:unknown), unk-sigadapt, unknown signia egia adapter (serial#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22076482
Report Number1219930-2025-02258
Device Sequence Number15631215
Product Code GDW
UDI-Device Identifier10884521543713
UDI-Public10884521543713
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG45CTAMT
Device Catalogue NumberSIG45CTAMT
Device Lot NumberN4G2203Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/23/2025
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown